Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1566845
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. H. Taibleson
Title: Fourier analysis on local fields
Additional book information: Mathematical Notes, Princeton University Press, Princeton, New Jersey, 1975, xii+294 pp., $7.00.

References [Enhancements On Off] (What's this?)

  • J. W. S. Cassels and A. Fröhlich (eds.), Algebraic number theory, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London, 1986. Reprint of the 1967 original. MR 911121
  • R. E. Edwards, Fourier series: A modern introduction. Vol. I, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1967. MR 0216227
  • I. M. Gel′fand and M. I. Graev, Representations of the group of second-order matrices with elements in a locally compact field and special functions on locally compact fields, Uspehi Mat. Nauk 18 (1963), no. 4 (112), 29–99 (Russian). MR 0155931
  • A. F. Monna, Analyse non-archimédienne, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 56, Springer-Verlag, Berlin-New York, 1970 (French). MR 0295033
  • 5.
    W. H. Schikhof, Non-archimedean harmonic analysis, Dissertation, Katholieke Universiteit, Nijmegen, The Netherlands 1967.
  • Elias M. Stein and Guido Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Mathematical Series, No. 32, Princeton University Press, Princeton, N.J., 1971. MR 0304972

  • Review Information:

    Reviewer: A. F. Monna
    Journal: Bull. Amer. Math. Soc. 82 (1976), 207-213
    DOI: https://doi.org/10.1090/S0002-9904-1976-13989-4